# SDR SWAA2022041994555

- Difficulty date: April 15, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 58,279 hours, 34,455 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Scuff Plate
- Condition: Pulled
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CENTER SCUFF PLATE (AFT OF BULL NOSE) HAS PULLED THROUGH SCREW HOLES / [01] R & R AFT CARGO ENTER SCUFF PLATE PER AMM 25-52-10.
